Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Measure-theoretic quantifiers and Haar measure

Author: Russell Lyons
Journal: Proc. Amer. Math. Soc. 86 (1982), 67-70
MSC: Primary 43A05; Secondary 03C80, 28C10
Erratum: Proc. Amer. Math. Soc. 91 (1984), 329-330.
MathSciNet review: 663868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Measure-theoretic quantifiers are introduced as convenient notation and to facilitate certain applications of Fubini's theorem. They are used to prove the uniqueness of Haar measure and to give some conditions involving translation which imply absolute continuity of another measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 03C80, 28C10

Retrieve articles in all journals with MSC: 43A05, 03C80, 28C10

Additional Information

PII: S 0002-9939(1982)0663868-9
Keywords: Quantifiers, Fubini's theorem, Haar measure, translation, absolute continuity
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia